# SDR BSYR20210105001

- Difficulty date: December 30, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Filed by: Airnet II LLC, repair station BSYR610C
- Aircraft: N290CK
- Make and model: Lear 35A
- Aircraft serial: 090
- Aircraft time: 26,214 hours, 24,911 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 66080675
- Part serial: 2730775
- Condition: Sticking
- Location: Cabin Pressure
- Part time: 4,314 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE STARTED CLIMBING UPON ACTIVATION OF THE ANTI-ICE SYSTEM DURING DESCENT FROM FL380.  CABIN ALTITUDE WARNING SYSTEM ACTIVATED.  CREW EXECUTED AN EMERGENCY DESCENT TO FL100 AND COMPLETED THE APPROPRIATE CHECKLIST.  THEY WERE ABLE TO REGAIN CONTROL OF THE CABIN PRESSURIZATION SYSTEM USING MANUAL MODE.  THE FLIGHT WAS CONTINUED WITH AN UNEVENTFUL ARRIVAL AT THE INTENDED DESTINATION.  TROUBLESHOOTING REVEALED THE CABIN AIR FLOW CONTROL VALVE WAS STICKING AND NOT RESPONDING PROPERLY TO SYSTEM DEMANDS.  THE FLOW CONTROL VALVE WAS REPLACED WITH AN OVERHAULED PART AND SUBSEQUENT OPERATION OF THE AIRCRAFT PRESSURIZATION SYSTEM WAS NORMAL IN AUTOMATIC AND MANUAL MODES.
